American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32K05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Hamadoun Maïga and Fana Tangara. Some identities and congruences for Stirling numbers of the second kind. Contemporary Mathematics 596 (2013) 149-162.
Book volume table of contents
View Article: PDF

[2] Hamadoun Maïga and Fana Tangara. Some identities and congruences for Stirling numbers of the second kind. Contemporary Mathematics 596 (2013) 149-162.
Book volume table of contents   
View Article: PDF

[3] Tadeusz Kuczumow, Simeon Reich and Adam Stachura. Minimal displacement of points under holomorphic mappings and fixed point properties for unions of convex sets . Trans. Amer. Math. Soc. 343 (1994) 575-586. MR 1242784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas A. W. Dwyer III. Holomorphic Fock representations and partial differential equations on countably Hilbert spaces. Bull. Amer. Math. Soc. 79 (1973) 1045-1050. MR 0320749.
Abstract, references, and article information   
View Article: PDF

[5] Su Shing Chen. On a class of quasiconformal functions in Banach spaces . Proc. Amer. Math. Soc. 37 (1973) 545-548. MR 0318518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Stephen J. Greenfield and Nolan R. Wallach. Automorphism groups of bounded domains in Banach spaces . Trans. Amer. Math. Soc. 166 (1972) 45-57. MR 0296359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1